# SDR CA000128042

- Difficulty date: December 14, 1999
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Cessna U206D
- Aircraft time: 9,703 hours
- Engine: Cont IO520F
- Propeller: Mcauly D2A34C58
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 653446A1
- Condition: Cracked
- Location: Engine
- Part time: 562 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CYLINDER FOUND CRACKED AT UPPER SPARK PLUG HOLE MOVING FWD PAST THE INBRD SIDE OF THE INJECTOR HOLE.
